Paper by Erik D. Demaine

Reference:
Erik D. Demaine and André Schulz, “Embedding Stacked Polytopes on a Polynomial-Size Grid”, Discrete & Computational Geometry, volume 57, number 4, June 2017, pages 782–809.

Comments:
This paper is also available from SpringerLink.

Availability:
Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]

Related papers:
StackedPolytopes_SODA2011 (Embedding Stacked Polytopes on a Polynomial-Size Grid)


See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated July 15, 2018 by Erik Demaine.